State or Country of residence: TN
Quinolone taken: Cipro and Levaquin
Reason for the Quinolone: Urological reasons
Was a safer antibiotic tried first? : Yes
How long did you take the Quinolone for? : Off and on up to 6 months
How long ago did you take the Quinolone?: 7 Years
How much have you recovered as of now?: 100%
Does your doctor agree the Quinolone is the cause of your problems?: No
Do you have a history of seizures or neurological problems?: No
Please list anything your doctor did that helped in your recovery: Nothing
What has helped you in your recovery?: Nothing
|Yeah, I will tell you what Levaquin did to me.
It nearly drove me crazy. I was taking it for urological reasons.
After taking 2-3 rounds of it, back in 1998, 1999, I found myself having hallucinations, vivid dreams, voices telling me that I wanted to kill someone, voices telling me to "just do it" "you will feel better" "you know you want to do it" "be afraid of knives"
The next thing I knew, I was sitting in front of a psychiatrist telling all of my inner thoughts and crying for help..... I have always been a strong person and never a weak minded individual.. but I will tell you one thing. Levaquin will destroy your LIFE!
I also did a lot of running away. I took trips to get away from the ones I loved, so that I KNEW I wouldn't hurt them. I spent dollar after dollar trying to get away and get better. I spent many restless nights of listening to voices.... the devil, hell whoever it was..... telling me over and over do it, do it, do it, do it, do it........ yeah, you will feel better......
After I finally wizened up and stopped taking the drug, it was kind of funny all of the obsessive compulsive thoughts and hallucinations, and dreams just suddenly stopped..... out of the blue.....
The damned psychiatrist was trying to get me to take Prozac, I can only imagine how I would be if I had went that route.
Now, on to Cipro... This drug has no value whatsoever......... take it and see what happens.......... God be with you if you are a male.... Cipro, Levaquin cause many problems. My little fact that all doctors STILL DENY, is that Cipro, causes PROSTATE SWELLING, SEVERE PROSTATE SWELLING. Take a Cipro pill, wait 45 minutes and start to notice the prostate swell....... Kind of funny the swelling goes away after about 4 hours and then as soon as you take another Cipro pill, 45 minutes later, the swelling comes back...... When you Stop taking Cipro, the prostate will not swell....
Cipro will also wreak havoc on your bowels. I could not have a bowel movement for 5 days... Man, the pressure was unbearable. After stopping the drug, I finally was able to go and I sat on the toilet for 3.5 hours having bowel movement after bowel movement.... over 3 hours...... Also, Cipro will cause you to be allergic to things you might not normally be allergic to. Anyway, another nice drug MINOCYCLINE, will also cause problems...... I took it and guess what????? The left side of my face began to draw mimicking a stroke and also this may offend some of you people, but how would you like to be laying in bed one night and have an orgasm from no sex play. it just happened.. out of the blue, ejaculation and all.... Doctors said it was due to the high Zinc content of minocycline......??? go figure...
Anyway, the stroke symptoms were enough to tell me to never take this drug again..... Anyway, I have fully recovered after stopping the drugs. This was all about 7 years ago..... The only thing I have to say, PHARMACEUTICAL COMPANIES, get your shit straight........I don't like being a guinea pig....
Last Updated 2/17/05